# SDR 2016F00217

- Difficulty date: October 31, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N135GU
- Make and model: Saab SF340A
- Aircraft serial: 340A135
- Aircraft time: 35,794 hours, 49,502 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON INITIAL AIRCRAFT ELECTRICAL POWER UP E26 CIRCUIT BREAKER POPPED.  FLT CREW RESET CIRCUIT BREAKER AND THERE WAS SLIGHT SMOKE AND NOTICEABLE BURNING SMELL.  MAINTENANCE TROUBLESHOT AND DISCOVERED OVERHEAD COCKPIT LIGHT TRANSFORMER WAS SOURCE OF ISSUE.  TRANSFORMER AND OVERHEAD LIGHT PANEL REPLACED IAW MM 32-12-10.  OPERATIONAL CHECK GOOD.
